# SDR SWAA2022071120684

- Difficulty date: June 20, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WINDSCREEN LT SIDE FLASHLIGHT AT AFT GALLEY AREA 2022-305661 / [01] REPLACED BROKEN WINDSCREEN LT SIDE FLASHLIGHT AT AFT GALLEY AREA IAW ASTRONICS CMM 25-60-02 ITEM ASSEMBLY ITEM 2.A.1;[02] REPLACED BROKEN WINDSCREEN LT SIDE FLASHLIGHT AT AFT GALLEY AREA IAW ASTRONICS CMM 25-60-02 ITEM ASSEMBLY ITEM 2.A.1
